Volume 38 (1995)


1 (April), 2 (August), 3 (December)

Idogawa, T. and Otani, M.;
The First Eigenvalues of Some Abstract Elliptic Operators
pp. 1--9.
Yokoyama, T.;
On an Irreducibility Condition for Hypergeometric Systems
pp. 11--19.
Uryu, H.;
The Local Uniqueness of Some Characteristic Cauchy Problems for the First Order Systems
pp. 21--36.
Saito, M.;
Contiguity Relations for the Lauricella Functions
pp. 37--58.
Ntouyas, S. K. and Tsamatos, P. Ch.;
Existence and Uniqueness for Second Order Boundary Value Problems
pp. 59--69.
Omari, P. and Ye, W.;
Periodic Solutions of a Second Order Ordinary Differential Equation with an Effective Damping
pp. 71--80.
Favini, A. and Yagi, A.;
Abstract Second Order Differential Equations with Applications
pp. 81--99.
Ishii, H.;
On the Equivalence of Two Notions of Weak Solutions, Viscosity Solutions and Distribution Solutions
pp. 101--120.
Saeki, A.;
Foliations on Complex Spaces
pp. 121--157.
D'Ancona, P.;
On Weakly Hyperbolic Equations in Hilbert Spaces
pp. 159--177.
Kabeya, Y. and Yu, X. T.;
Existence of Oscillatory Solutions to $\Delta u+K(|x|)|u|^{4/(n-2)}u=0$ in $R^n$
pp. 179--196.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles